# SDR UIEA2019042604032

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1355 LH STR 16-17 SKIN FOUND CORROSION.( CABIN-STA 1355 LH STR 16-17 INNER SKIN SURFACE CORROSION REMOVED AND RE-PROTECTED IAW SRM 51-10-02 AND SRM 51-20-01. CHECKED WITHIN SRM 53-00-01 ALLOWABLE DAMAGE 1 FIG 101 LIMIT.  )
